# SDR AALA20110719LGA02

- Difficulty date: July 18, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 58,529 hours, 30,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 28 TO 30 AND IN THE TAIL COMPARTMENT INOPERATIVE.  RESEATED BATTERIES FOR AFT CABIN AND TAIL COMPARTMENT AREA EMERGENCY LIGHTS.  OPS CHECK NORMAL.
